An efficient method for reducing a matrix to Jordan form
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1850-1852
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a1,
author = {\`E. I. Grudo},
title = {An efficient method for reducing a matrix to {Jordan} form},
journal = {Differencialʹnye uravneni\^a},
pages = {1850--1852},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a1/}
}
È. I. Grudo. An efficient method for reducing a matrix to Jordan form. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1850-1852. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a1/